# SDR UALA2010032501002

- Difficulty date: March 24, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 38,468 hours, 15,031 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY DET FAULT DISPLAYED ON UPPER ECAM SCREEN. - SMOKE.  SMOKE ON GND FAULTS SHOW SMOKE DET LAV A (1WQ).  REPLACED 1WQ FWD LAV SMOKE DETECTOR, CKS GOOD.
